A new system of equations for correlation functions of a hard sphere model. Generalization of the Bogolyubov–Ruelle theorem
Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 594-597
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_3_a18,
author = {N. S. Gonchar},
title = {A new system of equations for correlation functions of a hard sphere model. {Generalization} of the {Bogolyubov{\textendash}Ruelle} theorem},
journal = {Doklady Akademii Nauk},
pages = {594--597},
year = {1985},
volume = {285},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a18/}
}
TY - JOUR AU - N. S. Gonchar TI - A new system of equations for correlation functions of a hard sphere model. Generalization of the Bogolyubov–Ruelle theorem JO - Doklady Akademii Nauk PY - 1985 SP - 594 EP - 597 VL - 285 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a18/ LA - ru ID - DAN_1985_285_3_a18 ER -
%0 Journal Article %A N. S. Gonchar %T A new system of equations for correlation functions of a hard sphere model. Generalization of the Bogolyubov–Ruelle theorem %J Doklady Akademii Nauk %D 1985 %P 594-597 %V 285 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a18/ %G ru %F DAN_1985_285_3_a18
N. S. Gonchar. A new system of equations for correlation functions of a hard sphere model. Generalization of the Bogolyubov–Ruelle theorem. Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 594-597. http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a18/